Vitacost Ratings and Reviews

Top-rated product

Product Reviews

Advil Children's Advil Ibuprofen Fever Reducer Pain Reliever Twin Pack Grape -- 4 fl oz

Contains two 4 Fl Oz (120 ml) Bottles. Ibuprofen 100mg Fever Reducer/Pain Reliever (NSAID) per 5mL. Aches & Pains. Lasts up to 8 Hours. Alcohol Free. Great Convenience:  Long duration means fewer doses needed per day. Temporarily:. reduces fever. relieves minor aches and pains due to common cold flu sore throat headaches and toothaches.
Overall rating:
5 / 5
5
 / 
5
(2 reviews) 2
Open Ratings Snapshot
Rating breakdown 2 reviews
5 Stars
2
4 Stars
0
3 Stars
0
2 Stars
0
1 Star
0
2 out of 2(100%)customers recommend this product.
Customer reviews for Advil Children's Advil Ibuprofen Fever Reducer Pain Reliever Twin Pack Grape -- 4 fl oz
Review 1 for Advil Children's Advil Ibuprofen Fever Reducer Pain Reliever Twin Pack Grape -- 4 fl oz
Overall rating:
5 / 5
5 / 5
Miacat
fromTokyo Japan
Age:35-44
Gender:Female
Referral source:Friend
Duration of use:Less than 30 days
Great!
 December 9, 2013
"It works quickly for fever!"
0points
0of 0voted this as helpful.
Review 2 for Advil Children's Advil Ibuprofen Fever Reducer Pain Reliever Twin Pack Grape -- 4 fl oz
Overall rating:
5 / 5
5 / 5
ratgorl
fromberkeley
Age:45-54
Gender:Female
Referral source:Self-referred
Duration of use:Over 180 days
less hard on tummies
 August 22, 2013
"i find this less hard on my tummy than advil brand pills.
and it works faster. i use it as an adult and hate the flavor options, but it's worth the easier effects on stomach.
"
0points
0of 0voted this as helpful.